Advertisement -- Learn more about ads on this site.
STEADYON

SparkPoints
 

Feeling blue

Sunday, June 24, 2012

I am actually to the point of just sadness when it comes to my fitness, how I look and how I feel. I WANT to do better and I WANT to look better and I LOVE to eat. So now what?

I keep hearing in my mind "if you don't want to keep starting over...quit stopping" I feel like all I do is get frustrated and start over but I am never making ANY progress. I hate being fat, I am self conscience and tired of schlepping 205-210 lbs around.

I thought it was the Prozac I had been on for so long, so I switched t Cymbalta I think I am actually gaining. I am uncomfortable in my skin and I binge eat my emotions.
I know I am just rambling but I felt I needed to get it out.
Share This Post With Others
Member Comments About This Blog Post
  • v DJ4HEALTH
    anti depressants will cause you to gain weight. If the doctors told the people that when they take these pills that they would gain allot of weight I would bet that most people would not take them.
    1526 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by STEADYON